On the multiple scales perturbation method for difference equations

WT van Horssen, MC ter Brake

Research output: Contribution to journalArticleScientificpeer-review

9 Citations (Scopus)
Original languageUndefined/Unknown
Pages (from-to)401-418
Number of pages18
JournalNonlinear Dynamics: an international journal of nonlinear dynamics and chaos in engineering systems
Volume2009
Issue number55
Publication statusPublished - 2009

Keywords

  • academic journal papers
  • CWTS 0.75 <= JFIS < 2.00

Cite this